# SDR SWAA010183

- Difficulty date: January 21, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 40,644 hours, 34,474 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Flap
- Component: Le Flap
- Component part number: 6546430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING L/E INBOARD FORE FLAP HAS 10 INCH CREASE ON UPPER SURFACE.  REMOVED AND REPLACED INBOARD FORE FLAP PER MM.
